Alert archive / New Mexico / High Wind Watches in 2009

High Wind Watch 3, NWS Midland/Odessa, TX

January 7, 2009Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at Jan 7, 2009, 4:48 AM MST for Eddy County, New Mexico. It took effect at Jan 8, 2009, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 7, 2009, 4:48 AM MST (11:48 UTC)
In effect from
Jan 8, 2009, 11:00 PM MST
Expired
Jan 8, 2009, 1:25 PM MST
In force
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3749 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 071148
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 AM CST WED JAN 7 2009

...HIGH WINDS EXPECTED FRIDAY FOR THE GUADALUPE MOUNTAINS...

.SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS AROUND 70 MPH ARE
POSSIBLE ACROSS THE GUADALUPE MOUNTAINS BEGINNING EARLY FRIDAY
MORNING AND CONTINUING THOUGH THE DAY. THE WINDS BELOW A STRONG
UPPER LEVEL TROUGH WILL BEGIN TO INCREASE AS THE TROUGH APPROACHES
THE REGION.

NMZ027-TXZ258-072200-
/O.NEW.KMAF.HW.A.0003.090109T0600Z-090110T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
448 AM MST WED JAN 7 2009

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON. 

SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS AROUND 70 MPH ARE
POSSIBLE ACROSS THE GUADALUPE MOUNTAINS FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
000 
WWUS74 KMAF 072040
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CST WED JAN 7 2009

...HIGH WINDS ARE EXPECTED FRIDAY IN THE GUADALUPE MOUNTAINS...

.AS A SYSTEM PASSES TO THE NORTH ASSOCIATED MID LEVEL WINDS WILL
STRENGTHEN ACROSS THE GUADALUPE MOUNTAINS BY EARLY FRIDAY AND ARE
EXPECTED TO RESULT IN HIGH WINDS INTO THE AFTERNOON.

NMZ027-TXZ258-081000-
/O.CON.KMAF.HW.A.0003.090109T0600Z-090110T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
140 PM MST WED JAN 7 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY AFTERNOON...

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE
POSSIBLE ACROSS THE GUADALUPE MOUNTAINS FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
000 
WWUS74 KMAF 081151
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
551 AM CST THU JAN 8 2009

...HIGH WINDS ARE POSSIBLE FRIDAY IN THE GUADALUPE MOUNTAINS...

.AS AN UPPER LEVEL TROUGH APPROACHES THE AREA WINDS WILL BEGIN TO
INCREASE TONIGHT THROUGH FRIDAY. THE ASSOCIATED MID LEVEL WINDS WILL
STRENGTHEN ACROSS THE GUADALUPE MOUNTAINS BY LATE TONIGHT AND ARE
EXPECTED TO RESULT IN HIGH WINDS THROUGH FRIDAY AFTERNOON. SOUTHWEST
WINDS OF 40 TO 50 MPH WITH GUSTS UP TO 75 MPH ARE POSSIBLE TONIGHT
THROUGH FRIDAY.

NMZ027-TXZ258-082200-
/O.CON.KMAF.HW.A.0003.090109T0600Z-090110T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
451 AM MST THU JAN 8 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY AFTERNOON...

SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS UP TO 75 MPH ARE
POSSIBLE TONIGHT THROUGH FRIDAY ACROSS THE GUADALUPE MOUNTAINS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
000 
WWUS74 KMAF 082025
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CST THU JAN 8 2009

...HIGH WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS FRIDAY...

.AS AN UPPER LEVEL TROUGH NEARS THE 4-CORNERS REGION FRIDAY MID
LEVEL WINDS TO THE SOUTH OF THIS TROUGH WILL INCREASE RESULTING IN
STRENGTHENING WINDS ACROSS THE GUADALUPE MOUNTAINS AS EARLY AS
FRIDAY MORNING. WINDS WILL DECREASE IN THE EVENING BUT LATE IN
THE NIGHT WINDS WILL INCREASE FROM EAST AS A COLD FRONT PASSES.

NMZ027-TXZ258-091000-
/O.UPG.KMAF.HW.A.0003.090109T0600Z-090110T0000Z/
/O.NEW.KMAF.HW.W.0003.090109T1200Z-090110T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
125 PM MST THU JAN 8 2009

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE FRIDAY ACROSS THE GUADALUPE MOUNTAINS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Jan 7, 3:38 AM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Jan 7, 3:38 AM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 AM CST WED JAN 7 2009

.DISCUSSION...

EARLY MORNING WATER VAPORY/RUC COMBINATION REVEALING MAIN UPPER
TROUGH THAT PASSED THROUGH THE REGION YESTERDAY NOW WORKING THROUGH
THE LOWER MISS RVR VLY. BROAD NORTHWESTERLY FLOW BECOMING MORE
ESTABLISHED IN ITS WAKE ACROSS THE FRONT RANGE THIS MORNING AS AN
UPPER RIDGE REMAINS POSITIONED OFF THE PACIFIC COAST. MAINLY
CLEAR SKIES NOTED ON 11-3.9U IMAGERY WITH JUST SOME HIGH CI TO THE
WEST AS PACIFIC MOISTURE CONTINUES TO ADVECT ON THE EAST SIDE OF
THE AFOREMENTIONED RIDGE. MORNING MSAS IN CONJUNCTION WITH EARLIER
OBJECTIVE SURFACE ANALYSIS CONTINUES TO DEPICT A LEE-SIDE LOW
CENTERED ACROSS NORTHEASTERN CO...WITH AN ASSOCIATED SFC TROUGH EXTENDING
SOUTHWARD ACROSS THE EASTERN NM PLAINS/FAR WEST TX. BIG STORY FOR
TODAY WILL BE THE BEGINNINGS OF A NICE WARM UP ACROSS THE REGION
AS WESTERLY DOWNSLOPE WINDS COMBINE WITH WARMING TEMPS ALOFT.
TEMPS SHOULD TOP OUT IN THE MID TO UPPER 60S ACROSS THE MAJORITY
OF THE REGION...WITH LOW 70S LIKELY ACROSS THE CENTRAL TRANS
PECOS. WRF/GFS BUFR SOUNDINGS FROM ACROSS THE REGION CONTINUE TO
INDICATE WARMING ALOFT BETWEEN THE H85-70 LEVELS...SUGGESTING
THAT HIGH MOMENTUM AIR AT H70 WILL LIKELY HAVE A DIFFICULT TIME
EXTENDING TO THE SURFACE WITH THE EXCEPTION OF THE HIGHER TERRAIN
SURFACES OUT WEST. WRF12 TEMP ADVECTION PROGS CENTERED IN THE
H85-70 LAYER INDICATE AS MUCH AS A 5C/12HR TEMP INCREASE ACROSS
OUR REGION TODAY AS LOW AND MID-LEVEL WARM AIR ADVECTION
COMMENCES. MAIN CONCERN TODAY WILL BE POTENTIAL HIGH WINDS ACROSS
THE GUADALUPE MOUNTAINS AS MOS GUIDANCE SUGGESTS NEAR HIGH WIND
CRITERIA THRESHOLDS. NOT OVERLY CONFIDENT AT THE PRESENT TIME AS
NORTHWESTERLY UPPER LEVEL FLOW REMAINS UNFAVORABLE FOR A HIGH-END
EVENT...AS WELL AS UNIMPRESSIVE WRF12 OMEGA FIELDS FROM WRF12
GUADALUPE MOUNTAIN HORIZONTAL CROSS SECTIONS. FOR NOW HAVE
INCREASED WINDS TO JUST UNDER HIGH WIND WARNING CRITERIA AND WILL
ALLOW DAY SHIFT TO UPGRADE TO A WARNING IF NECESSARY. WILL ALSO
MAKE MENTION IN MORNING HWO THAT WIND GUSTS MAY FLIRT WITH HIGH
WIND THRESHOLDS THROUGH PORTIONS OF THE DAY TODAY.

DECIDED TO WARM TEMPS UP OVERNIGHT TONIGHT AS A SURFACE TROUGH
ASSOCIATED WITH AN EASTWARD PROPAGATING LOW MOVES INTO THE LOWER
MISS RVR VLY. WESTWARD EXTENSION OF SAID TROUGH WILL MOVE THROUGH
OUR REGION...AND AS A RESULT WINDS WILL BECOME MORE NORTHWESTERLY
WITH TIME. THIS SHOULD ALLOW FOR A DOWNSLOPE WIND COMPONENT TO
DEVELOP/MAINTAIN ITSELF THROUGH THE NIGHT. THUS WITH INCREASING
MOS NUMBERS...FELT CONFIDENT TO WARM TEMPS A BIT.

BY TOMORROW A STRONG PACIFIC STORM SYSTEM WILL BEGIN DIGGING
ACROSS THE PACIFIC NORTHWEST/NORTHERN CA COAST. AS THIS FEATURE
APPROACHES THE WEST...UPPER FLOW WILL BECOME MORE
ZONAL/PROGRESSIVE ACROSS OUR REGION...LEADING TO THE RE-
ESTABLISHMENT OF A LEESIDE TROUGH ALONG THE ROCKY MOUNTAIN FRONT
RANGE. GFS/WRF PROGS DEPICT A WELL DEVELOPED H85 THERMAL RIDGE
BUILDING ACROSS THE REGION TOMORROW...AND THIS FEATURE COMBINED
WITH FAVORABLE DRY ADIABATIC LAPSE RATES THROUGH ROUGHLY H80
SHOULD ALLOW FOR EVEN WARMER TEMPS BOTH THU AND FRI. TOOK THE
LIBERTY OF WARMING TEMPS UP THROUGH THE CONCLUSION OF THE WORK
WEEK WITH FRI APPEARING TO BE THE WARMEST. PREVIOUSLY MENTIONED
UPPER TROUGH TO CONTINUE DIGGING ACROSS THE CENTRAL ROCKIES/PLAINS
BY FRI. MID-LEVEL WINDS WILL BEGIN TO INCREASE THU NIGHT IN
ADVANCE OF THE FEATURE AS A H70 MID-LEVEL JET BEGINS TO WORK INTO
THE REGION FROM THE WEST. WITH ITS ARRIVAL...CONCERNS FOR HIGH
WINDS ACROSS THE MOUNTAINS WILL OBLIVIOUSLY INCREASE. MODELS IN
RELATIVELY GOOD AGREEMENT THAT WESTERLY H70 FLOW OF 35 TO 45 KNOTS
WILL PERSIST ACROSS THE GUADALUPE MOUNTAINS THROUGH THE DAY ON
FRI...WITH WRF12 DEPICTIONS SHOWING A WELL DEFINED MOUNTAIN WAVE
SIGNATURE TO THE LEE OF THE MOUNTAINS IN THE H70 HEIGHT FIELD.
ADDITIONALLY...FAVORABLE SUBSIDENCE VIA WRF12 HORIZONTAL CROSS
SECTIONS COMBINED WITH WARMING TEMPS AND FAVORABLE LOW-LEVEL LAPSE
RATES SHOULD ALLOW HIGH MOMENTUM AIR ALOFT TO EXTEND TO THE SURFACE.
BASED ON THIS REASONING...HAVE DECIDED TO ISSUE A HIGH WIND WATCH
EFFECT 06Z FRI - 00Z SAT.

UPPER TROUGH CONTINUES TO WORK EAST ON SATURDAY WITH ITS
ASSOCIATED COLD FRONT EXPECTED TO WORK THROUGH THE REGION FRI
NIGHT/EARLY SAT. SURFACE HIGH PRESSURE TO QUICKLY BUILD ACROSS THE
CENTRAL/SOUTHERN PLAINS...WITH ASSOCIATED RIDGE AXIS EXPECTED TO
EXTEND SOUTHWESTWARD INTO OUR REGION. THUS STRONG COLD AIR
ADVECTION LIKELY AS BROAD NORTHEASTERLY FLOW INUNDATES THE REGION.
CONTINUED TO KEEP HIGHS ON SAT BELOW MEX NUMBERS FOR NOW...AS
CURRENT H85 TEMPS SUGGEST MID TO UPPER 40S ACROSS THE REGION.
MODELS BEGIN TO DIVERGE TOWARDS THE BEGINNING OF NEXT WEEK WITH
THE MOST BIGGEST DIFFERENCE NOTED BY TUE WITH THE ADVANCE OF THE NEXT
COLD FRONT TOWARDS OUR AREA. GFS MAINTAINS A QUICKER PASSAGE (TUE)
WHILE THE SLOWER ECMWF DOESN/T BRING FEATURE THROUGH UNTIL LATE
WED. FOR NOW HAVE DECIDED TO MAINTAIN CONSISTENCY WITH MY
NEIGHBORS AND FAVOR THE SLOWER ECMWF SOLUTION FOR NOW UNTIL BETTER
MODEL AGREEMENT CAN BE ESTABLISHED.

.FIRE WEATHER...

AS TEMPERATURES WARM UP... NEAR CRITICAL FIRE WX CONDITIONS WILL BE
POSSIBLE THIS AFTERNOON PRIMARILY ACROSS THE TRANS PECOS INTO THE
WESTERN PERMIAN BASIN.  MINIMUM RH VALUES OF 15 PERCENT OR LESS WILL
BE POSSIBLE.  THE HIGHEST WIND SPEEDS CONTINUE TO APPEAR TO BE NEAR
MIDDAY AND FALL THROUGH THE AFTERNOON.  TIMING OF MAX WIND AND MIN
RH DO NOT MATCH UP PERFECTLY... BUT MAY BE A FEW HOURS AROUND/AFTER
18Z WHERE BOTH CRITERIA ARE MET.  CLOSE ENOUGH TO MEETING RED FLAG
CONDITIONS THAT WILL PREPARE FWF AND LEAVE FOR DAY SHIFT TO MAKE
FINAL DETERMINATION BY SCHEDULED ISSUANCE TIME.  THURSDAY WILL BE JUST
AS DRY BUT WITH LESS WIND SO NOT A DAY OF CONCERN.  HOWEVER ON
FRIDAY NEAR CRITICAL FIRE WX CONDITIONS MAY AGAIN BE PRESENT ACROSS
MUCH OF THE AREA AS DRY WX CONTINUES AND WIND INCREASES.  A STRONG
COLD FRONT SATURDAY WILL END THE FIRE WX THREAT THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              68  34  70  35  /   0   0   0   0
CARLSBAD NM                67  33  70  37  /   0   0   0   0
DRYDEN TX                  69  39  73  43  /   0   0   0   0
FORT STOCKTON TX           72  41  76  48  /   0   0   0   0
GUADALUPE PASS TX          57  38  63  42  /   0   0   0   0
HOBBS NM                   66  32  69  34  /   0   0   0   0
MARFA TX                   61  28  69  30  /   0   0   0   0
MIDLAND INTL AIRPORT TX    66  33  71  36  /   0   0   0   0
ODESSA TX                  66  33  71  36  /   0   0   0   0
WINK TX                    71  31  75  35  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

32/72
Hazardous weather outlook, Jan 7, 2:38 AM MST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 AM CST WED JAN 7 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-080945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
338 AM CST WED JAN 7 2009 /238 AM MST WED JAN 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER CONDITIONS MAY APPROACH CRITICAL LEVELS THIS
AFTERNOON AS LOW RELATIVE HUMIDITY COMBINES WITH INCREASING
WESTERLY WINDS.  THE AREAS OF CONCERN INCLUDE THE TRANS PECOS...
WESTERN PERMIAN BASIN... AND PORTIONS OF THE BIG BEND.  ALL
EFFORTS SHOULD BE MADE TO AVOID ANY ACCIDENTAL FIRE STARTS IN
THESE AREAS.

WINDY CONDITIONS CAN BE EXPECTED TODAY OVER THE GUADALUPE MOUNTAINS
WITH SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS HIGHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONGER WINDS MAY BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS
LATE THURSDAY NIGHT THROUGH FRIDAY.  A HIGH WIND WATCH IS IN
EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 1:28 PM MSTFire Weather WatchMAF40 hr

Nearby

High Wind Watches in New Mexico, 2009High Wind Watches in Texas, 2009Every high wind watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.